TítuloGeneralization of the twofold integral and its interpretacion
Publication TypeConference Paper
Year of Publication2003
AuthorsNarukawa Y, Torra V
EditorWagenknecht M, Hampel R
Conference NameThird Conference of the European Society for Fuzzy Logic and Technology, EUSFLAT 2003
EditorialEuropean Society for Fuzzy Logic and Technology (EUSFLAT)
Paginación718-722
Resumen

In this work we define a generalization of the twofold integral (a generalization of the Choquet and Sugeno integral) that operates in an arbitrary universal set. A graphical representation of the integral is also introduced.